# SDR 02238671

- Difficulty date: August 26, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N671BR
- Make and model: Bombdr DHC8402
- Engine: Ge CF34*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FROM ORD TO GSP, THE AIRCRAFT EXPERIENCED LOSS OF CABIN PRESSURE AT 33,000 FT. CREW DECLARED AN EMERGENCY WITH ATC AND PERFORMED AN EMERGENCY DESCEND. AIRCRAFT LANDED IN GSP WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE PERSONNEL INSPECTED AND FOUND FOREIGN OBJECT IN THE LT OUTFLOW VALVE,  ITEM WAS REMOVED AND AN OPERATIONAL CHECK OF SYSTEM WAS SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE
